Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 12, Issue 2  


The finite abelian $n$-ary groups
A. P. Boshchenko, N. A. Shchuchkin
5
On the sequence $[n\alpha]$, $n=1,2,…$
I. I. Il'yasov, G. A. Uzakbaeva
15
On some results and unsolved problems of the theory of unary algebras
V. K. Kartashov
18
On congruence lattices and topology lattices of unary algebras
A. V. Kartashova
27
On a numerical experiment in the problem of the distribution of zeros of Dirichlet L-functions
Yu. P. Konovalov, A. E. Korotkov
34
$n$-Connected tolerant quasibundles and Hurewicz theorems for tolerant spaces
E. V. Korobchenko
39
Some problems associated with the distribution of zeros of entire functions defined by Dirichlet series with finite-valued coefficients
V. N. Kuznetsov, O. A. Matveeva
54
A fast algorithm for checking the degeneracy of Hankel matrices
Yu. V. Kuznetsov, M. M. Petrunin
60
The free abelian $n$-ary groups defined by the cyclic groups
V. M. Kusov, N. A. Shchuchkin
68
Badly approximable vectors in affine subspaces: Jarník-type result
Nikolay Moshchevitin
77
On the behavior of some power series near the unit circle
O. A. Petruschov
85
On some Diophantine equations
V. N. Polyakov
96
Formations of finite monounary algebras
A. L. Rasstrigin
102
On $P$-algebras based on 4-systems
S. V. Syrovatskaya
110
About convex polyhedrons with equiangular and parquet faces
A. V. Timofeenko
118
Free algebras of variety of unars with Malcev's operation $p$, define by identity $p(x,y,x)=y$
V. L. Usol'cev
127
Combinatorial theory of magic squares out of domino
V. E. Firstov
135
The two-dimensional Hecke–Kesten problem
A. V. Shutov
151
The free abelian $n$-ary groups
N. A. Shchuchkin
163
On twisted $L$-functions of elliptic curves
Virginija Garbaliauskienė, Antanas Laurinčikas
171
Universality theorems for composite functions of zeta-functions
Antanas Laurinčikas
182
Joint universality for zeta-functions of different types
Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas
192
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021